question-icon

Taking prednisone for pmr 7.5 mg SDSU they sent me

default
Posted on Mon, 25 Feb 2019
Question: Taking prednisone for pmr 7.5 mg SDSU they sent me prednisone is this the same I see it goes to the liver different tha n prednisone?
doctor
Answered by Dr. Michelle Gibson James (1 hour later)
Brief Answer:
it is possible side effect, most do not have this issue

Detailed Answer:
HI, thanks for using healthcare magic

The medication would essentially be the same. Even though there may be different manufacturers the basic or main ingredient would be the same.

Different manufacturers may sometimes have slight variations in the inactive ingredients but this should be the only change.
The inactive ingredients do not usually have a significant impact in most persons though some react differently.

In terms of the liver, all steroids, all forms of prednisone can potentially affect the liver if used in excess or persistently or incorrectly.
It is one of the common side effects

It does not occur in everyone, many use it without this problem

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16811 Questions

premium_optimized

The User accepted the expert's answer

Share on
Taking prednisone for pmr 7.5 mg SDSU they sent me

Brief Answer: it is possible side effect, most do not have this issue Detailed Answer: HI, thanks for using healthcare magic The medication would essentially be the same. Even though there may be different manufacturers the basic or main ingredient would be the same. Different manufacturers may sometimes have slight variations in the inactive ingredients but this should be the only change. The inactive ingredients do not usually have a significant impact in most persons though some react differently. In terms of the liver, all steroids, all forms of prednisone can potentially affect the liver if used in excess or persistently or incorrectly. It is one of the common side effects It does not occur in everyone, many use it without this problem I hope this helps, feel free to ask any other questions